MathSciNet Relay Station
MathSciNet bibliographic data
MR697805 33A65 (42C05)
Al-Salam, W. A.; Verma, A. $q$-analogs of some biorthogonal functions. Canad. Math. Bull. 26 (1983), no. 2, 225–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement